# SDR SWIA200920906

- Difficulty date: January 25, 2009
- Submitted: January 28, 2009
- Operation: Air carrier
- Aircraft: N810SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15093
- Aircraft time: 6,290 hours, 3,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4663 - CEILING EMERGENCY LIGHT AFT OF EMERGENCY EXIT INOP.  RELAMPED.
